Sale!

Non-Aspirin Packs with 2 Tablets

$16.48 $9.99

Great deal on portable pain relief tablets. Use for temporary relief of aches, pains, headaches, and for the reduction of fever. These Non-Aspirin packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Acetaminophen 325 mg.

SKU: FANA CS Category:

Description

Great deal on portable pain relief tablets. Use for temporary relief of aches, pains, headaches, and for the reduction of fever. These Non-Aspirin packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Acetaminophen 325 mg.

Additional information

Weight 0.15 lbs
Dimensions 2 × 2 in
UPC

6 16983 31517 0

MAP

9.99

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.